Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Standard Mathematical Tables. by Samuel M. Selby

Reviewed Work: Standard Mathematical Tables. by Samuel M. Selby
Review by: C. H. Kapadia
Journal of the American Statistical Association
Vol. 65, No. 329 (Mar., 1970), pp. 475-476
DOI: 10.2307/2283623
Stable URL: http://www.jstor.org/stable/2283623
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476